FDA Approved Drugs and User Comments: ACETAZOLAMIDE

User Comments:


Diamox (acetazolamide) for Glaucoma: “Its a good medicine to decrease the Eye pressure. While taking this tab – depression and dark thoughts are more and I have no interest in food, and also my hands tickle like they are in water.Now I’ve stopped the medicine, my eye pressure become normal and constant. After stopping the medicine it takes a few days to decrease all the worst symptoms. “

RAMKEY February 17, 2018


For Hydrocephalus: “I am currently on this medication 500mg 2x’s a day to treat the excess fluid gain on my brain that causes seizures. The first dose of this medication I instantly had a really bad taste for soda and for most anything that I ate or drank. I experienced extreme tiredness dizziness headaches and had a decrease in appetite. After about 2 days I noticed numbness and tingling in my hands and feet ringing in my ears a stabbing pressure pain in my eyes and abdominal pain I had to pee every 20-30 min and had extreme diarrhea instantly after every meal, all my bowel movements are diarrhea. After telling my neurologist about it he said they are common and to take once a day for 2 weeks to let my body adjust then back to 2x’s. I fluctuate back and forth with the once and twice a day because he will not let me stop taking it and all of the affects still remain after 8 months of treatment but it has decreased the fluid levels on my brain and I lost 30 pounds are the only benefits”

BlessedMomof4 February 13, 2018


For Pseudotumor Cerebri: “I have been on Diamox for 3 weeks. I continue to have severe headaches still same pressure on my eyes and head. I can not stay awake taking this medicine. I get up and try to sit on couch and within 5 min I’m out. I see a Neurosurgeon in 3 days and I hope he can help me. I can’t even walk properly because my balance is so off. My wife is typing this as I speak.”

NO123456789 February 5, 2018


Diamox (acetazolamide) for Pseudotumor Cerebri: “I am 18 years old and I was diagnosed with pseudotumor cerebri after an allergic reaction to long term use of tetracyclines for acne. I went to the ER twice experiencing persistent, debilitating migraines, double vision, and one eye turned to face inward towards my nose, and they were unable to relieve any of it. My eye doctor, after a month of different testing, diagnosed me with pseudotumor cerebri and a neurologist started me on diamox and within two weeks my eye turned straight again, and the headaches and double vision were gone. I experienced the common tingling in my hands and feet, difficulty drinking carbonated beverages, small rashes, and lethargy from diamox, but it was all bearable after a week and within a month I am fixed.”

AubreyH December 19, 2017


For Pseudotumor Cerebri: “All I have to say is that this pill has made my life so much better. Three years ago this pseudotumor cerebri started after having my first born. I was at my heaviest at 245lb pounds. Ever since I’ve never been the same until now although I deal with the side effects (sleepy, muscle weakness , tiredness, tingling ) being sleepy has been the worst to cope with because I’m a mother and I have things to do BUT at least some days I’m able to function well and that’s better than nothing. I also take Potassium which helps a lot for the tingling !!! I hope one day I no longer have to take these pills and finally have my life back and enjoy it ! BTW I’m 21 yrs old”

Estelita (taken for 6 months to 1 year) December 18, 2017


Diamox (acetazolamide) for Pseudotumor Cerebri: “I have been on Diamox since 2004 when I was first diagnosed with a pseudotumor cerebri. I was hospitalized for 5 days after experiencing paralysis in my legs, severe headaches, nausea and visual impairment. I have tried to stop taking the medication but had to return to it due to the severe headaches and cranial swelling. I have constant problems with electrolyte deficiencies and have to take additional medications to alleviate other problems. This is still the best treatment I have experienced. In addition to this condition, I also have Lupus, HBP, Hypothyroidism and I am Bi-polar.”

matalhari December 4, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.